# SDR CALA2023091502797

- Difficulty date: September 12, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BATTERYPACK CAPACITY CHECK, ALL BATTERY PACKS FAILED CAPACITY CHECK, REF TO PEMCO NR 14093.0034 REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD IAW B737 AMM 33-51-06.
